# SDR FDEA202204291087

- Difficulty date: April 29, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 75,697 hours, 25,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Cracked
- Location: Zone 800
- Component: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  964     52-10  8328     29APR22  RST  OPEN  U  DURING DAILY CK FOUND THE L1 ENTRY DOOR GUST LOCK  COLLAR BROKEN   FACT 30APR22 17:07   TYS                       REMOVED AND REPLACED L1  PASSENGER DOOR HOLD OPEN                                 LOCK. REFERENCE B757 AMM 52-11-08-8. A/C OK FOR SERVICE.                                     COLLAR AND CATCH ASSYS KIT, BOEING, P/N  654N0244-7.  RII
